# SDR CALA0400086

- Difficulty date: February 7, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N16883
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48073
- Aircraft time: 53,879 hours, 39,037 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING X-SUPPORT BRACKET AT T/E BETWEEN UPPER AND LOWER PANELS O/B OF GROUND SPOILER ACTUATOR CRACKED AT STA XW 99.016.  THE SUPPORT BRACKET WAS REMOVED AND REPLACED IAW SRM 51-30-05.
